# SDR UPS99530715

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT MLG FWD TRUNNION BRG BORE HAS CORROSION AT REAR SPAR.  REMOVED LT FWD TRUNNION BRG SUPPORT BRACKET.  REMOVED LT BEARING SUPPORT.  REMOVED BEARING FROM SUPPORT CLEAN AND INSPECT SUPPORT REINSTALLED.
